# SDR AALA20072361

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 49,375 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T1658/02DEC PSP-DFW - DURING CLIMB AIRCRAFT EXPERIENCED AN UNCOMMANDED RUDDER INPUT.  LANDED PHX WITHOUT INCIDENT.  FOUND CHAFED WIRE FOR RIGHT POSITION SENSOR IN AFT TAIL COMPARTMENT.  REPAIRED WIRE FOR RIGHT DUEL SERVO RUDDER POSITION SENSOR IN AFT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
